| Catalog Number |
DWJ346 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a peripheral screw had broken during an initial surgery.The broken screw was left in the patient.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.